Alert archive / Kansas / Flash Flood Warnings in 2009
Flash Flood Warning 1, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Apr 26, 2009, 6:59 PM CDT for Sedgwick County, Kansas. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2009, 6:59 PM CDT (23:59 UTC)
- Expired
- Apr 27, 2009, 1:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 13 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 7:56 PM CDT | FLASH FLOOD | West Wichita, KS | FLOODING AT THE INTERSECTION OF MAPLE AND WEST STREET AS WELL AS 2ND AND WEST STREET. INTERSECTIONS UNDER WATER. |
| Apr 26, 9:35 PM CDT | FLASH FLOOD | 2 E Downtown Wichita, KS | WATER FLOWING OVER THE CURBS BETWEEN DOUGLAS AVENUE AND CENTRAL AVENUE NEAR HILLSIDE STREET. |
| Apr 26, 10:19 PM CDT | HEAVY RAIN 4 | 3 Nw Mid Continent Airp, KS | |
| Apr 26, 10:37 PM CDT | HEAVY RAIN 3.87 | 5 Nnw Mid Continent Air, KS | THIS IS A RAINFALL TOTAL FOR THE DAY. |
| Apr 27, 12:30 AM CDT | FLASH FLOOD | 3 N Viola, KS | AT 263RD STREET AND WEST 79TH STREET SOUTH WATER WAS COVERING THE ROAD FROM THE NINNESCAH RIVER. |
| Apr 27, 12:30 AM CDT | FLASH FLOOD | 3 W West Wichita, KS | AT 167TH AND 13TH NORTH WATER WAS OVER THE ROAD FROM A CREEK. |
| Apr 27, 12:30 AM CDT | FLASH FLOOD | 4 E Kechi, KS | WATER WAS COVERING THE ROAD. |
| Apr 27, 12:30 AM CDT | FLASH FLOOD | 4 N Derby, KS | AT 47TH STREET SOUTH AND OLIVER WATER WAS OVER THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 57 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 12.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1949 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 382 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 18.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KICT 262359
FFWICT
KSC173-270600-
/O.NEW.KICT.FF.W.0001.090426T2359Z-090427T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
659 PM CDT SUN APR 26 2009
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 100 AM CDT MONDAY.
* AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED 1 TO 2 INCHES OF RAINFALL ACROSS THE
WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
POSSIBLE.
* LOCATIONS WITHIN THE WARNING INCLUDE...
MCCONNELL AIR FORCE BASE...ANDALE...BEL AIRE...BENTLEY...CHENEY...
CLEARWATER...COLWICH...DERBY...EAST WICHITA...GARDEN PLAIN...
GODDARD...HAYSVILLE...KECHI...MAIZE...MOUNT HOPE...MULVANE...
OAKLAWN...PARK CITY...VALLEY CENTER...VIOLA...DOWNTOWN WICHITA...
NORTHEAST WICHITA...SOUTH WICHITA...WICHITA MID CONTINENT
AIRPORT...LAKE AFTON...WEST WICHITA...JABARA AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3772 9780 3773 9769 3791 9769 3791 9715
3747 9715 3747 9780
$$
KRC1 follow-up statement
000
WGUS73 KICT 270306
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1006 PM CDT SUN APR 26 2009
KSC173-270600-
/O.CON.KICT.FF.W.0001.000000T0000Z-090427T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEDGWICK KS-
1006 PM CDT SUN APR 26 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SEDGWICK COUNTY...
AT 1001 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE NUMEROUS THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE
WARNED AREA. THESE THUNDERSTORMS WERE CAUSING NUMEROUS ROAD CLOSURES
ACROSS THE AREA. AN ADDITIONAL ONE TO TWO INCHES OF RAIN WILL BE
POSSIBLE DURING THE NEXT COUPLE OF HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3772 9780 3773 9769 3791 9769 3791 9715
3747 9715 3747 9780
$$
COXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 6:55 PM CDT, 4 minutes earlier.
Area forecast discussion, Apr 26, 6:55 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 655 PM CDT SUN APR 26 2009 .MESOSCALE UPDATE... BOW ECHO CONTINUES TO RACE NE40 TOWARD KS TURNPIKE WITH APEX OF BOW PARALLELING AREAS ALONG & JUST NW OF TURNPIKE THRU 730 PM CDT. WINDS OF 60-70 MPH HAVE BEEN REPORTED WITH THE BOW ECHO IN VALLEY CENTER & NEAR PARK CITY. TORRENTIAL RAINFALLS AT RATES OF 1 INCH/HR ARE LIKELY AS THE LINE OF SEVERE TSRA SURGES NE WITH LOCALIZED VSBYS LESS THAN 1 MILE LIKELY AS WELL. && .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU LINE OF STRONG/SEVERE TSRA TO IMPACT ALL BUT KRSL TONIGHT WITH VSBYS LOCALLY REDUCED TO 1SM +TSRA WITH 40-50KT GUSTS LIKELY AS WELL. OTHERWISE...MVFR CIGS & VSBYS TO PREVAIL FOR MOST OF VALID TAF CYCLE WITH IFR CIGS LIKELY AT KSLN LATE TONIGHT. && .PREV DISCUSSION... /ISSUED 330 PM CDT SUN APR 26 2009/ SYNOPSIS... THIS AFTERNOON...A NEARLY STATIONARY FRONT WAS DRAPED IN A NE-SW MANNER FROM CNTRL NEBRASKA TO SE CO. A STRONG DRY LINE EXTENDED S/SW FROM THE FRONT BETWEEEN KDDC & KGCK ACROSS ERN SECTIONS OF THE TX PANHANDLE. THE BEHAVIOR OF THE FRONT WILL BE A MAJOR CONCERN FROM TONIGHT THROUGH MON EVENING AS IT WILL NO DOUBT BE THE PRIMARY FOCUS FOR NUMEROUS STRONG TO SEVERE TSRA CAPABLE OF ALSO PRODUCING +RA THROUGH MON MORNING. DISCUSSION... TONIGHT-MON NIGHT: WITH STRONG() HIGH PRESSURE ANCHORED OVER FAR SE CONUS EACH SHORT-WAVE EJECTING FROM MAIN UPR-DECK TROF POSITIONED OVER PACIFIC NW WILL LIKELY BE FORCED NE ACROSS CNTRL/NRN PLAINS. IN RESPONSE...THE AFORE-MENTIONED STATIONARY FRONT WOULD TRANSITION INTO COLD FRONT & MOVE SLOWLY SE ACROSS KICT COUNTRY TONIGHT & MON MORNING. ENCOUNTERING RICHER & DEEPER MOISTURE AS IT MOVES SE THE COLD FRONT WILL CONTINUE TO TRIGGER NUMEROUS +TSRA ACROSS THE REGION...MANY OF WHICH WILL LIKELY BE SEVERE WITH +RA AN INCREASING THREAT AS TONIGHT PROGRESSES. A FLOOD WATCH WILL THEREFORE REMAIN IN EFFECT FOR MOST AREAS ALONG & E OF I-135 THROUGH 1 PM MON. A 2ND MID-UPR SHORTWAVE ROUNDING THE BASE OF THE MEAN WRN U.S. UPR TROF IS A BIT STRONGER THAN ITS PREDECSSOR & SHOULD PROVIDE A SUFFICIENT KICKER TO FORCE THE COLD FRONT ACROSS SE KS MON AFTERNOON. AS SUCH THE FLOOD WATCH EXPIRATION TIME OF 1 PM LOOKS QUITE GOOD. SCT POST-FRONTAL SHRA MAY LINGER OVER SE KS MON EVENING. TUE: A BRIEF INTERMISSION FROM CONVECTION STILL SLATED FOR ALL AREAS AS WEAK HIGH PRESSURE MOVES SE FROM THE NRN PLAINS. TUE NIGHT-THU NIGHT: MORE TSRA ARE SCHEDULED TO ARRIVE TUE NIGHT AS A SFC TROF DEVELOPS ALONG THE FRONT RANGE. THE PROBABILITIES SHOULD INCREASE WED & WED NIGHT AS A SFC LOW...STRENGTHENING OVER SW KS WED AFTERNOON...SCOOTS NE ACROSS KICT COUNTRY ALLOWING A POTENT COLD FRONT TO SURGE SE ACROSS KS WED NIGHT. AS SUCH THE POTENTIAL FOR STRONG...& POSSIBLY SEVERE...TSRA WILL LIKEWISE INCREASE DURING MID-WEEK. STAY TUNED. NEXT WEEKEND: SHOULD START UNSEASONABLY COOL AS A WEAK SEMI-INVERTED HIGH PRESSURE RIDGE SPREADS SE ACROSS KS FRI & FRI NIGHT. VERY GRADUAL WARMUP THEN ENSUES SAT AFTERNOON AS WEAK SFC TROFFING DEVELOPS ALONG FRONT RANGE. TSRA SHOULD DEVELOP OVER WRN PLAINS SAT EVENING AS MID-UPR SHORT-WAVE SCOOTS E OVER NM...THEN SPREAD E ACROSS MUCH OF KICT COUNTRY LATE SAT NIGHT. ANY CHANCES FOR TSRA WOULD SHIFT E OVER PRIMARILY SE KS ON SUN. AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU THUNDERSTORMS ARE THE MAIN FOCUS OF THIS FORECAST. WITH THUNDERSTORM AND SHOWERS MOVING THROUGH THE AREA TODAY AND INTO TONIGHT...MVFR TO IFR CONDITIONS WILL BE EXPECTED ACROSS ALL TAF SITES. VISIBILITIES WILL LIKELY DROP TO 2 TO 3SM AS THUNDERSTORMS MOVE THROUGH TAF SITES...BUT HARD TO TIME. THE SURFACE FRONT IS THROUGH KRSL AS OF THIS TAF ISSUANCE...BUT TIMING OF HOW QUICKLY IT WILL MOVE SOUTHEAST IS DIFFICULT AT THIS TIME. THE FRONT WILL CONTINUE TO MOVE SOUTHEAST THROUGH KSLN...KHUT AND KICT THROUGHOUT THE EVENING AND OVERNIGHT HOURS...BEFORE PUSHING OFF SOUTHEAST THROUGH KCNU SOMETIME MONDAY. BILLINGS && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 60 63 39 68 / 80 50 10 0 HUTCHINSON 55 59 38 66 / 90 50 0 0 NEWTON 57 60 38 67 / 90 60 10 0 ELDORADO 60 63 40 68 / 90 60 20 0 WINFIELD-KWLD 63 68 42 70 / 80 60 20 0 RUSSELL 47 57 38 66 / 80 30 0 0 GREAT BEND 50 58 38 66 / 80 30 0 0 SALINA 50 57 38 66 / 90 40 0 0 MCPHERSON 53 58 38 66 / 90 50 0 0 COFFEYVILLE 65 71 45 72 / 80 60 30 0 CHANUTE 63 67 43 69 / 80 60 30 0 IOLA 62 66 42 68 / 90 70 30 0 PARSONS-KPPF 65 70 45 70 / 80 60 30 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ049>053-067>072- 082-083-091>096-098>100. FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ048>053-067>071-082- 083-091>095-098. &&
Hazardous weather outlook, Apr 26, 4:15 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 415 PM CDT SUN APR 26 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-272115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 415 PM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE LIKELY OVER MOST AREAS AS A SECOND...AND STRONGER...COLD FRONT MOVES SOUTHEAST ACROSS CENTRAL KANSAS TONIGHT. WHILE LARGE HAIL UP TO THE SIZE OF GOLFBALLS AND DAMAGING 70 MPH WINDS WILL BE THE MAIN THREATS...A FEW TORNADOES ARE ALSO LIKELY AND MAY BE RAIN WRAPPED...ESPECIALLY EARLY THIS EVENING. LATER TONIGHT...THE PRIMARY THREATS WILL BE DAMAGING 60 TO 70 MPH WINDS AND VERY HEAVY RAINS THAT ARE LIKELY TO CAUSE FLOODING. PLEASE SEE THE LATEST FLOOD WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLOOD WATCH CONTINUES INTO MONDAY MORNING. IN ADDITION...STRONG THUNDERSTORMS ARE POSSIBLE OVER AREAS GENERALLY ALONG...AND SOUTHEAST...OF THE TURNPIKE...ESPECIALLY MONDAY MORNING. THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY NIGHT AND LINGER THROUGH THE REMAINDER OF NEXT WEEK. THE BEST CHANCES FOR STRONG THUNDERSTORMS APPEARS TICKETED FOR THE AREA WEDESDAY AND WEDNESDAY NIGHT AS A POTENT COLD FRONT SURGES SOUTHEAST ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND INTO TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES
In the hours before
Local storm report, Apr 26, 6:37 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
637 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST 3 SW PARK CITY 37.77N 97.36W
04/26/2009 E60 MPH SEDGWICK KS NWS EMPLOYEE
&&
RECLocal storm report, Apr 26, 6:46 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
646 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST 8 SE NEWTON 37.96N 97.24W
04/26/2009 E70 MPH HARVEY KS TRAINED SPOTTER
&&
RECLocal storm report, Apr 26, 6:48 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
648 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM FLOOD MCPHERSON 38.37N 97.66W
04/26/2009 MCPHERSON KS AMATEUR RADIO
STREET FLOODING IN MCPHERSON AND THE SOUTHEAST PART OF
THE COUNTY.
&&
MJRLocal storm report, Apr 26, 6:51 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
651 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND GST 5 NE NEWTON 38.10N 97.28W
04/26/2009 E75 MPH HARVEY KS EMERGENCY MNGR
DAMAGE TO A SHERIFFS PATROL CAR AND WINDOWS BLOWN OUT OF
THE HOME.
&&
JMBLocal storm report, Apr 26, 6:52 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
652 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM FUNNEL CLOUD 2 S PEABODY 38.14N 97.11W
04/26/2009 MARION KS AMATEUR RADIO
LOCAL POLICE REPORTED
&&
MJRLocal storm report, Apr 26, 6:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
655 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG WALTON 38.12N 97.26W
04/26/2009 HARVEY KS AMATEUR RADIO
DAMAGE TO BUILDINGS IN THE CITY OF WALTON.
&&
JMBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:14 PM CDT | Tornado Warning | ICT | Cowley, Sumner | 46 min |
| Apr 25, 7:19 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 56 min |
| Apr 25, 7:53 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 52 min |
| Apr 25, 8:33 PM CDT | Tornado Warning | ICT | Butler | 27 min |
| Apr 25, 8:43 PM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| Apr 25, 8:56 PM CDT | Tornado Warning | ICT | Butler, Greenwood | 34 min |
| Apr 25, 9:02 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 43 min |
| Apr 25, 9:52 PM CDT | Areal Flood Warning | ICT | Cowley | 4 hr |
| Apr 25, 9:52 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 14 min |
| Apr 25, 10:11 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 19 min |
| Apr 25, 11:46 PM CDT | High Wind Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood, Harper and 3 more | 3 hr |
| Apr 26, 1:42 AM CDT | Areal Flood Warning | ICT | Cowley | 5 hr |
| Apr 26, 5:52 AM CDT | Tornado Warning | ICT | Barton | 38 min |
| Apr 26, 6:27 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 33 min |
| Apr 26, 7:15 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Russell | 45 min |
| Apr 26, 7:36 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 39 min |
| Apr 26, 8:12 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 48 min |
| Apr 26, 8:21 AM CDT | Tornado Warning | ICT | Lincoln | 39 min |
| Apr 26, 11:04 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 32 min |
| Apr 26, 11:45 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln | 60 min |
| Apr 26, 12:20 PM CDT | Tornado Warning | ICT | Ellsworth, Lincoln | 25 min |
| Apr 26, 12:29 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 33 min |
| Apr 26, 12:37 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 47 min |
| Apr 26, 1:58 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 34 min |
| Apr 26, 2:19 PM CDT | Wind Advisory | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 16 more | 6 hr |
| Apr 26, 3:29 PM CDT | Areal Flood Warning | ICT | Saline | 9 hr |
| Apr 26, 3:31 PM CDT | Tornado Warning | ICT | Butler, Sedgwick | 44 min |
| Apr 26, 3:39 PM CDT | Areal Flood Warning | ICT | Sedgwick | 3 hr |
| Apr 26, 3:39 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Marion | 36 min |
| Apr 26, 3:49 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 41 min |
| Apr 26, 4:01 PM CDT | Tornado Warning | ICT | Butler, Chase, Marion | 31 min |
| Apr 26, 4:31 PM CDT | Areal Flood Warning | ICT | Ellsworth, McPherson, Reno, Rice, Saline | 8 hr |
| Apr 26, 4:58 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 47 min |
| Apr 26, 5:24 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 51 min |
| Apr 26, 5:28 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 38 min |
| Apr 26, 5:46 PM CDT | Tornado Warning | ICT | Sedgwick | 44 min |
| Apr 26, 5:54 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Reno | 36 min |
| Apr 26, 6:07 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 31 min |
| Apr 26, 6:16 PM CDT | Tornado Warning | ICT | Harvey, Sedgwick | 27 min |
| Apr 26, 6:23 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick, Sumner | 53 min |
| Apr 26, 6:26 PM CDT | Areal Flood Warning | ICT | Butler, Chase, Harvey, McPherson, Marion, Reno and 1 more | 6 hr |
| Apr 26, 6:38 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion | 33 min |
| Apr 26, 6:51 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 54 min |
| Apr 26, 6:55 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 31 min |
Nearby
Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.